# SDR SWIA200312731

- Difficulty date: December 28, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 6,804 hours, 5,714 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Condition: Malfunctioned
- Location: H/Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 1 WILL NOT ENGAGE.  REMOVED AND REPLACED HSTCU IAW CRJ MM 27-41-01.  OPS CHECK NORMAL.  S/N OFF: 1057.
